Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Nicko83

Did Anyone Gain Weight While On Antibiotics?

Recommended Posts

I was recently put on minocycline and have been taking it for a week at 200mg. I gained 4 lbs in that week without increasing food intake. Anything similar happen to anyone while on these drugs?

I have read through some science journals on pubmed that state that antibiotics promote weight gain.

Share this post


Link to post
Share on other sites

are you bloated or anything? just make sure to drink lots of water and take a probiotic daily and you should be fine. i am not sure if you are a chick or not but if you are then maybe its the time of the month. i wouldnt worry too much about it. my weight always fluctuates between 2-3 pounds on any given day

Edited by Karen Howz

Share this post


Link to post
Share on other sites

no I'm a guy. The dr. thinks it may be water retention. I stopped taking it and my weight has started to come off. Also I asked to stop taking it because it was giving my skin a blusih/gray color, especially my gum/lip area.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×